Road traffic congestion and crash severity : econometric analysis using ordered response models

Quddus, Mohammed A., Wang, Chao and Ison, Stephen G. (2010) Road traffic congestion and crash severity : econometric analysis using ordered response models. Journal of Transportation Engineering, 136(5), pp. 424-435. ISSN (print) 0733-947X

Full text not available from this archive.
Item Type: Article
Uncontrolled Keywords: Economic factors,Traffic accidents,Traffic congestion,Traffic flow,Traffic models
Research Area: Civil engineering
Economics and econometrics
Epidemiology and public health
Faculty, School or Research Centre: Faculty of Health and Social Care Sciences (until 2013)
Depositing User: Chao Wang
Date Deposited: 11 Apr 2019 15:52
Last Modified: 11 Apr 2019 15:52
DOI: https://doi.org/10.1061/(ASCE)TE.1943-5436.0000044
URI: http://eprints.kingston.ac.uk/id/eprint/42890

Actions (Repository Editors)

Item Control Page Item Control Page